A study of m-N-extremally Disconnected Spaces With Respect to, Maximum mX-N-open Sets

  • Ahmed A. Salih Republic of Iraq, Ministry of Education, Directorate General of Education, Baghdad, Karkh 3
  • Haider J. Ali Department of Mathematics, College of Science, Mustansiriyah University, Iraq
Keywords: minimal structure, maximum mX-N-open set, m-N-extremally disconnected respect to, mixed space

Abstract

The aim of this research is to prove the idea of maximum mX-N-open set, m-N-extremally disconnected with respect to t and provide some definitions by utilizing the idea of mX-N-open sets. Some properties of these sets are studied.

Published
2021-04-30
How to Cite
Salih, A. A., & Ali, H. J. (2021). A study of m-N-extremally Disconnected Spaces With Respect to, Maximum mX-N-open Sets. Iraqi Journal of Science, 62(4), 1265-1270. https://doi.org/10.24996/ijs.2021.62.4.21
Section
Mathematics